Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 103, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 31, 2009, 6:27 PM EDT for Seminole County, Volusia County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2009, 6:27 PM EDT (22:27 UTC)
- Expired
- Aug 31, 2009, 7:18 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 99 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 6:37 PM EDT | HAIL 0.88 | Osteen, FL | TRAINED SPOTTER NEAR INTERSECTION OF 415 AND REED ELLIS ROAD REPORTED DIME TO NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1687 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 312227 SVRMLB FLC117-127-312330- /O.NEW.KMLB.SV.W.0103.090831T2227Z-090831T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 627 PM EDT MON AUG 31 2009 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SEMINOLE COUNTY IN FLORIDA SOUTH CENTRAL VOLUSIA COUNTY IN FLORIDA * UNTIL 730 PM EDT. * AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OSTEEN...AND MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... MIDWAY...LAKE JESSUP AND GENEVA PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2899 8126 2902 8098 2865 8102 2873 8134 TIME...MOT...LOC 2225Z 319DEG 13KT 2885 8120 $$ SEDLOCK
2 follow-up statements
000
WWUS52 KMLB 312254
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
654 PM EDT MON AUG 31 2009
FLC127-312303-
/O.CAN.KMLB.SV.W.0103.000000T0000Z-090831T2330Z/
VOLUSIA-
654 PM EDT MON AUG 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VOLUSIA COUNTY
IS CANCELLED...
LAT...LON 2882 8124 2874 8105 2870 8102 2865 8102
2873 8134
TIME...MOT...LOC 2253Z 298DEG 8KT 2875 8116
$$
FLC117-312330-
/O.CON.KMLB.SV.W.0103.000000T0000Z-090831T2330Z/
SEMINOLE-
654 PM EDT MON AUG 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN SEMINOLE COUNTY...
AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GENEVA...MOVING SOUTHEAST AT 10 MPH.
GENEVA IS IN THIS STORMS PATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2882 8124 2874 8105 2870 8102 2865 8102
2873 8134
TIME...MOT...LOC 2253Z 298DEG 8KT 2875 8116
$$
SEDLOCK000
WWUS52 KMLB 312318
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
718 PM EDT MON AUG 31 2009
FLC117-312327-
/O.CAN.KMLB.SV.W.0103.000000T0000Z-090831T2330Z/
SEMINOLE-
718 PM EDT MON AUG 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEMINOLE COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.
THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEMINOLE COUNTY STILL
EXISTS.
LAT...LON 2882 8124 2874 8105 2870 8102 2865 8102
2873 8134
TIME...MOT...LOC 2317Z 298DEG 8KT 2873 8111
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:38 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 31, 2:38 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 238 PM EDT MON AUG 31 2009 .DISCUSSION... THROUGH TONIGHT...INITIAL STORM DEVELOPMENT HAS OCCURRED WITH LAKE OKEECHOBEE SHADOW AND SEA BREEZE ALONG TREASURE COAST. ACTIVITY SHOULD BECOME SCATTERED OVER REMAINDER OF EC FL HEADING INTO THE LATE AFTERNOON AS E/W COAST BOUNDARIES COME TOGETHER FARTHER NORTH WITH AID FROM OUTFLOWS THAT CURRENT ACTIVITY IS GENERATING. HAVE KEPT SCT POPS IN FOR THIS EVENING WITH ACTIVITY WINDING DOWN BY AROUND MIDNIGHT. TUESDAY...SURFACE BOUNDARY WILL SAG TOWARD THE NORTH CENTRAL PENINSULA AS WEAK DISTURBANCES MOVE THROUGH BASE OF MID/UPPER TROF. THIS WILL KEEP RIDGE AXIS SUPPRESSED TO THE SOUTH AND MOVE ACTIVITY TOWARD THE EAST COAST. PLENTIFUL MOISTURE OVER THE REGION WITH PWATS AOA 2 INCHES EXPECTED TO YIELD A HIGH COVERAGE OF SHRA/TSRA... AND HAVE LIKELY POPS IN FOR ALL AREAS. MAX TEMPS TOPPING OUT UPPER 80S/NR 90. TUES NIGHT-WED NIGHT...UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN OVER THE EASTERN CONUS TUES NIGHT INTO WED. UPPER LEVEL DISTURBANCES ROUNDING THE BASE OF THIS TROUGH WILL CROSS NORTHERN AND CENTRAL FLORIDA THROUGH THIS PERIOD AND WITH ABUNDANT MOISTURE IN PLACE WILL CONTINUE TO SEE ABOVE NORMAL RAIN CHANCES OVER THE AREA. HAVE KEPT LIKELY POPS (AROUND 60%) OVER THE AREA WED BUT MAY NEED TO INCREASE IF MODEL FORECAST CONDITIONS HOLD. THIS INCREASE IN STORM COVERAGE WILL CREATE CONSIDERABLE CLOUDINESS OVER THE AREA WHICH WILL KEEP TEMPS A LITTLE LOWER DURING WED AFTERNOON WITH HIGHS IN THE MID/UPPER 80S. THU-SUN...(PREVIOUS DISCUSSION) GFS DEVELOPS SFC LOW OFF THE SE U.S. COAST THU AND PULLS IN MUCH DRIER AIR INTO THE FA FOR FRI. HOWEVER...THE EUROPEAN (ECMWF) MODEL IS MUCH WEAKER WITH THE LOW AND IS UNABLE TO ADVECT DRIER AIR INTO CENT FL...KEEPING BAND OF DEEP MOISTURE OVER THE AREA INTO THE WEEKEND. THE GFS SOLUTION IS INCONSISTENT FROM PREVIOUS RUNS SO AM SKEPTICAL. HAVE LOWERED RAIN CHANCES FOR FRI BUT KEPT THEM SCATTERED (30%). THE GFS DOES BRING SOME MOISTURE BACK INTO SOUTH FL AND OUR SOUTHERN FA OVER THE WEEKEND. MEANWHILE THE ECMWF BRINGS IN SLIGHTLY DRIER AIR AIR FROM THE SE THIS WEEKEND AHEAD OF AN APPROACHING TROPICAL WAVE. SO CONFIDENCE IS LOW IN THE EXTENDED FCST. && .AVIATION...ISOLD SHRAS/TSRAS DEVELOPING AND WILL BECOME SCT THROUGH 20-24Z WITH SCT MVFR/LCL IFR REDUCTIONS. DOWNWARD TREND IN TSRA AFT 01/00Z WITH PREVAILING VFR ALL SITES BY 01/04Z. && .MARINE...WEAK PRESSURE PATTERN KEEPS WINDS AOB 10KT WITH SEAS AOB 2FT NEAR SHORE...2-3FT OFFSHORE THRU TUE. SHORT WAVE PERIODS 4 SEC WILL CONTINUE TO MAKE CONDITIONS A BIT LESS FAVORABLE THAN WINDS/SEA HEIGHTS ALONE WOULD SUGGEST INTO THIS EVENING. BOATERS ALSO NEED TO KEEP ALERT FOR STORMS MOVING BACK ACROSS THE COAST INTO THE EVENING. WED-SAT...WINDS WILL BE MORE EASTERLY WED BEFORE BECOMING MORE S/SW BY LATE WEEK. WIND SPEEDS WILL BE GENERALLY AROUND 10 KTS OR LESS WITH SEAS 1-2 FT WED INCREASING UP TO 3-4 FT OFFSHORE BY LATE WEEK. ABOVE NORMAL STORM COVERAGE AND INCREASING WESTERLY STEERING FLOW WILL LEAD TO AN ELEVATED THREAT OF OFFSHORE MOVING STORMS BOTH WED AND THURS AFTERNOONS. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 87 74 86 / 30 60 40 60 MCO 76 90 73 87 / 30 70 40 60 MLB 75 88 73 87 / 40 60 30 60 VRB 75 88 71 88 / 40 60 30 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...GLITTO LONG TERM....WEITLICH
Hazardous weather outlook, Aug 31, 6:05 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 605 AM EDT MON AUG 31 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-312215- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 605 AM EDT MON AUG 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SURFACE HEATING AND SEA BREEZE DEVELOPMENT WILL ALLOW ISOLATED TO SCATTERED LIGHTNING STORMS TO FORM ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON. STORMS WILL BE MOST NUMEROUS AROUND THE LAKE OKEECHOBEE REGION...WHERE DEEPER MOISTURE EXISTS. THE PRIMARY THREAT WILL BE CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. ...FLOOD IMPACT... A LARGE THUNDERSTORM COMPLEX DEVELOPED OVER THE COASTAL REGIONS SOUTH OF SEBASTIAN INLET OVERNIGHT. WHILE THE HEAVIEST RAIN FELL OFFSHORE...THERE WERE AREAS ALONG THE COAST SOUTH OF THE INDIAN RIVER-ST. LUCIE COUNTY LINE THAT RECEIVED OVER TWO INCHES OF RAIN. ANY ADDITIONAL RAINFALL THIS AFTERNOON MAY LOW LYING AND POOR DRAINAGE AREAS TO FLOOD. DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING STANDING WATER ON ROADWAYS AND ALLOW EXTRA TIME TO REACH THEIR DESTINATIONS. ...RIP CURRENT IMPACT... A SMALL SWELL OVER THE COASTAL ATLANTIC WATERS WILL GENERATE AN ELEVATED RIP CURRENT THREAT ALONG AREA BEACHES TODAY. THE THREAT WILL BE GREATEST THROUGH NOON TODAY...AND AFTER 600 PM THIS EVENING DURING THE OUTGOING TIDES. ...MARINE THUNDERSTORM GUST IMPACT... ISOLATED AFTERNOON LIGHTNING STORMS ARE EXPECTED TO MOVE NORTHEAST AND MAY CROSS THE COAST LATE THIS AFTERNOON INTO THIS EVENING. ANY STORMS THAT MOVE OFFSHORE WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 34 KNOTS...AS WELL AS FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOISTURE WILL INCREASE ACROSS THE CENTRAL FLORIDA PENINSULA THROUGH MIDWEEK...WHICH WILL ALLOW AFTERNOON THUNDERSTORM ACTIVITY TO INCREASE. THE PRIMARY THREAT WILL BE CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW
In the hours before
Special weather statement, Aug 31, 2:58 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT MON AUG 31 2009 FLZ059-311945- ST. LUCIE- 258 PM EDT MON AUG 31 2009 ...STRONG THUNDERSTORMS AFFECTING ST. LUCIE COUNTY... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER SAINT LUCIE WEST NEAR CARLTON. THE STORM WAS NEARLY STATIONARY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. WEITLICH
Special weather statement, Aug 31, 4:01 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 401 PM EDT MON AUG 31 2009 FLZ054-312045- INDIAN RIVER- 401 PM EDT MON AUG 31 2009 ...STRONG THUNDERSTORMS AFFECTING SOUTH-CENTRAL INDIAN RIVER COUNTY... AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 15 MILES SOUTHEAST OF BLUE CYPRESS LAKE...MOVING NORTH AT 5 MPH. THE PRIMARY THREAT WILL BE EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. SEDLOCK
Special weather statement, Aug 31, 5:59 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 559 PM EDT MON AUG 31 2009 FLZ041-044-312245- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 559 PM EDT MON AUG 31 2009 ...STRONG THUNDERSTORMS AFFECTING NORTHEASTERN LAKE COUNTY...CENTRAL VOLUSIA COUNTY... AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER ORANGE CITY...MOVING EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE DE BARY...CASSADAGA...LAKE HELEN...ENTERPRISE AND DELTONA THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 2:52 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 83 min |
| Aug 31, 6:50 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 55 min |
| Aug 31, 7:13 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.